# SDR FDEA201607182507

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA604463
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39L HAS A TWO INCH CRACK TERMINATING AT THE RADIUS AND .9 ' CRACK AT THE UPPER ADJECENT FASTENER HOLE.  REPAIRED IAW EA 8-5310-T0326744.
